PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash to shop for free

START EARNING

PAY 0 NAIRA ON ONEHEALTH. Refer friends and earn cash. START EARNING

Suggest And Share On

Excedrin

Excedrin

Acetaminophen Is A Pain Reliever And A Fever Reducer. Excedrin Is Used To Treat Pain Caused By Tension Headaches, Migraine Headaches, Muscle Aches, Menstrual Cramps, Arthritis, Too...

Acetaminophen Is A Pain Reliever And A Fever Reducer. Excedrin Is Used To Treat Pain Caused By Tension Headaches, Migraine Headaches, Muscle Aches, Me...

Brand: Brand

Ingredient: Acetaminophen

₦18,300.00

Out of Stock

See Options

Same day delivery available

Dosages:

Package Sizes:

90 - Day Buyer Protection
Money back guarantee

100% Quality Products
Buy top standard

Sanitized & Packaged Safely
Choose for contactless delivery

Product Details

About this item

This product is a combination of aspirin, acetaminophen, and caffeine. It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. Caffeine helps increase the effects of aspirin and acetaminophen.

Side Effects

  • Belly pain or heartburn.
  • Upset stomach.
  • Active ingredient:  Each tablet, caplet, or geltab contains Acetaminophen 250 mg, Aspirin 250 mg, and Caffeine 65 mg.

How to Use

Adults and children 12 years of age and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours.

Mr Famasi Advice

This product should not be used if you have the following medical condition: aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs such as ibuprofen, naproxen).

Specifications

Content no available

About this item

This product is a combination of aspirin, acetaminophen, and caffeine. It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine). Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances. Caffeine helps increase the effects of aspirin and acetaminophen.

Side Effects

  • Belly pain or heartburn.
  • Upset stomach.
  • Active ingredient:  Each tablet, caplet, or geltab contains Acetaminophen 250 mg, Aspirin 250 mg, and Caffeine 65 mg.

Adults and children 12 years of age and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours.

This product should not be used if you have the following medical condition: aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs such as ibuprofen, naproxen).

null

Didn’t find your meds. Don’t worry. Chat us on whatsapp
Products related to this item
See all
Best Selling Products

₦18,300.00

.